MathSciNet Relay Station
MathSciNet bibliographic data
MR677223 17B56 (18G15 18G40)
Santharoubane, L. J. Cohomology of Heisenberg Lie algebras. Proc. Amer. Math. Soc. 87 (1983), no. 1, 23–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement